# SDR REXA2015011000015

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,092 hours, 11,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unserviceable
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A EXIT IS FLASHLIGHT SHOWING NOT SERVICEABLE.    REPLACED THE FLASHLIGHT IAW AMM 25-61-00.  OPS CHECKED GOOD.
